# SDR DALA2024120511456

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 59,369 hours, 30,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fr16 Lhs Dbl Jog
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 CRACK INDICATIONS FOUND IN HOLES #7 AND #C OF FR16 LHS DBL JOGGLE AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 622681-14. (0691853)
